On semiderivations of *-prime rings


Golbasiand O., Agirtici O.

BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA, vol.33, no.2, pp.177-184, 2015 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.5269/bspm.v33i2.23687
  • Title of Journal : BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA
  • Page Numbers: pp.177-184

Abstract

Let R be a *-prime ring, with involution * and center Z(R). An additive mapping F : R -> R is called a semiderivation if there exists a function g : R -> R, such that (i) F(xy) =F(x)g(y) + xF(y) = F(x)y + g(x)F(y) and (ii) F(g(x)) = g(F(x)) hold for all x, g is an element of R. In the present paper, some well known results concerning derivations of prime rings are extended to semiderivations of *-prime rings.